On the Nagell-Ljunggren equation (xn−1)/(x−1)=yq
DOI:
https://doi.org/10.7146/math.scand.a-15038Abstract
We establish several new results on the Nagell-Ljunggren equation (xn−1)/(x−1)=yq. Among others, we prove that, for every solution (x,y,n,q) to this equation, n has at most four prime divisors, counted with their multiplicities.Downloads
Published
2007-12-01
How to Cite
Bugeaud, Y., & Mihailescu, P. (2007). On the Nagell-Ljunggren equation (xn−1)/(x−1)=yq. MATHEMATICA SCANDINAVICA, 101(2), 177–183. https://doi.org/10.7146/math.scand.a-15038
Issue
Section
Articles